# SDR UPS98227102

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd Bay
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LOST HYD B SYSTEM FLUID WHILE SITTING ON TAXIWAY B HOLDING POSITION SHORT OF RUNWAY 20 AT SGF NR 1 B PUMP LOW PRESURE LIGHT FLICKERED; CAME ON STEADY, FOLLOWED QUICKLY BY NR 2 B PUMP LOW PRESSURE LIGHT ILLUMINATED STEADY.  DETERMINED B SYSTEM PRESSURE LINE IN HYDRAULIC BAY RUPTURED AT B-NUT.  REPLACED LINE IAW MM PRESSURIZED SYSTEM.  OPS CKS NORMAL.
